# SDR VNAA202408090011

- Difficulty date: July 31, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N580NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15383
- Aircraft time: 19,455 hours, 17,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH67032075
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTALS (2 EAS) IN STA. FS= 349 TO FS= 364 NEAR STGR 27 AT MAIN AVIONICS COMPARTMENT.  DUE TO DAMAGES WERE NOT ALLOWABLE ON INTERCOSTALS PER CRJ900 SRM 53-21-23-101-003-A02, WERE REPLACED PER CRJ900 SRM 51-42-06-001-001-A01 AND PER CRJ900 SRM 51-42-20-001-001-A01
